RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 213–214 (Mi umn3599)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A class of controlled Markov chains

È. N. Kazantsev, M. Kh. Prilutskii


Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 235–236

Bibliographic databases:

MSC: 60J10, 60J27, 49N90
Received: 23.11.1977

Citation: È. N. Kazantsev, M. Kh. Prilutskii, “A class of controlled Markov chains”, Uspekhi Mat. Nauk, 33:6(204) (1978), 213–214; Russian Math. Surveys, 33:6 (1978), 235–236

Citation in format AMSBIB
\Bibitem{KazPri78}
\by \`E.~N.~Kazantsev, M.~Kh.~Prilutskii
\paper A~class of~controlled Markov~chains
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn3599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526024}
\zmath{https://zbmath.org/?q=an:0407.90086|0427.90087}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 235--236
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003875}


Linking options:
  • http://mi.mathnet.ru/eng/umn3599
  • http://mi.mathnet.ru/eng/umn/v33/i6/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:117
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021